American Journal of Operations Research

American Journal of Operations Research

ISSN Print: 2160-8830
ISSN Online: 2160-8849
www.scirp.org/journal/ajor
E-mail: ajor@scirp.org
"Solving the Binary Linear Programming Model in Polynomial Time"
written by Elias Munapo,
published by American Journal of Operations Research, Vol.6 No.1, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top